# SDR A6WA201441337

- Difficulty date: March 30, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK IN CARGO BAY, LBL 9 BETWEEN FS 559+112 & 574 IS CORRODED BEYOND LIMITS.  R & R TRACK LBL 9 BETWEEN FS 559+112 & 574 WITH SERVICEABLE PART IAW SRM 51-40-11 & 51-41-02.
